# SDR SWAA010129

- Difficulty date: January 15, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR GIRT BAR ATTACH FLOOR BRACKETS CORRODED.  REMOVED AND REPLACED GIRT BAR BRACKETS PER SRM.
